# SDR AALA202110194307

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 16,512 hours, 6,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT HOUSING DETACHED AT SEAT 33C. REATTACHED HOUSING IAW AMM 25-22-00, OPS CHECK GOOD.
